# SDR UALA2013012200392

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,163 hours, 12,956 cycles
- Engine: Pwa PW4077
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR UNSAFE LIGHT DID NOT TURN ON WHEN PRESS TO TEST BUTTON PUSHED.  BULB REPLACED, NO HELP.  TROUBLESHOT & FOUND WIRE W5212-1011-18 OPEN BETWEEN D8152P AND D8151J REF. WD32-35-12 PG 1 SHEET 2.  CONN D8152P PIN-5 REMOVED FOR TROUBLESHOOTING.  FOUND WIRE DAMAGED APPROX 8 INCHES FROM D152P.  REPAIRED WIRE REF TO BOEING MANUAL 20-10-13 PG 54 AND 20-30-12 PG 235.  SYSTEM CHECKS NORMAL.
